Studies in Applied Mathematics

Cover image for Vol. 126 Issue 2

February 2011

Volume 126, Issue 2

Pages 103–201

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Dirichlet-to-Neumann Map for a Nonlinear Diffusion Equation (pages 145–155)

      Vincenzo Barone, Silvana De Lillo, Gaia Lupo and Antonino Polimeno

      Version of Record online: 30 NOV 2010 | DOI: 10.1111/j.1467-9590.2010.00500.x

    2. Rotating Nonlinear Vortical Patterns on a Gamma Plane (pages 187–201)

      Oleg G. Derzho and Brad de Young

      Version of Record online: 30 NOV 2010 | DOI: 10.1111/j.1467-9590.2010.00502.x

SEARCH

SEARCH BY CITATION